# SDR DL757030661

- Difficulty date: July 16, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- Aircraft time: 53,142 hours, 26,782 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: SAAU308C
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LAV SMOKE DETECTOR INOP, REPLACED SAME
